# SDR 9606711149

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1501-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON EXTERNAL LONGERONS 29R TO 31R FROM FS 1501 TO 1521.  REPAIRED LONGERONS (P/N AEA7133-2, 7132-2, AND 7136-2, RESPECTIVELY) PER EA 11-103946.
